Couldn't find what you looking for?

TRY OUR SEARCH!

I've been taking 112.5 mg of Effexor daily for about three years. I have experienced withdrawal symptoms in the past (brain zaps, etc) when missing a dose by about six hours or so, but for the past several days I've been feeling the Effexor withdrawal symptoms, without missing any doses. I've been extremely anxious, panicky, sweaty, having brain zaps, feeling disoriented and a general malaise.

I should add that anxiety has not been a big problem for a very long time, and there are no unusual life changes going on for me right now.

The only time I've felt this way in the past was when I was having withdrawal due to a missed dose.

Has anyone ever begun feeling withdrawal symptoms when still taking the prescribed dosage regularly?

Loading...

I am going through this right now!  I even called pfizer to see if they have had others report this but in typical fashion of a drug company they could not really comment.  I feel somewhat better to know that someone else has had these withdrawls while taking mu prescribed dose.  I increased my dose today just so that I could get out of bed and not feel like I was going to fall down from the dizziness and of course I am getting the zapping in my head which seems to be trade mark for Effexor XR
Reply

Loading...

right now it's so beautiful outside and here I am inside because of the zapping and headaches. I'M ON EFFEXOR TOO and just don't know what to do anymore. some days are better than others but lately been having non stop zaps. wish there was help for all who suffer!!
Reply

Loading...

I'm 19 and have been on Effexor 150mg daily since I was 15 and over the last couple of weeks I've been experiencing tingling in my hands and feet and brain zaps even tho I am regularly taking my dose. I use recreational drugs sometimes and I'm worrying that the full effect of Effexor has become compromised. I'd love some researched constructive opinions
Reply

Loading...

Has anyone figured out why this happens? It happens to me all of the time too. I have been on it for about 5 years and for the last year or so get the zaps randomly and lately dizziness and nausea too. I am also miserable so don't think it's working very well. I asked my doctor once he didn't seem to think it was too serious, guess I'll have to go back.

 

Reply

Loading...

User avatar
New Member
1 post
Absolutely..............been on Effexor 20 years at 150, but withdrawal symptoms started to appear about a year ago, very gradual at first (tiredness, dizziness mainly.......presumably the drug was losing its effectiveness). A few days ago I hauled off and stopped Effexor completely and concurrently started a beginning dose of 15 mg Mirtazapine. Hey, the results were awful. I conclude that my problems (acute dizziness, nausea) stemmed from stopping the Effexor abruptly rather than anything connected with the new drug. After four days of this discomfort I went back to my old 150/day of E. and I feel pretty good after one day. I intend to ask my doc if he would be agreeable to simply upping my E. to say 225 from 150 and see how this progresses. I am in my mid 80's so I am just looking for some tranquillity here. Anyone having or had anything similar to my experience?.............Jack
Reply

Loading...